I am currently taking Klonopin(0.5mg) twice a day as needed and Lexapro (20mg). i always worry that i might forget if i took my Klonopin once already and take a 2nd one shortly after on accident. is that something i could overdose on and go to the hospital immediately if i realize what I’ve done?
I don't think you would have to worry if you accidentally took a second .5 mg of klonopin. It my cause you to be a little too sedated but it wouldn't be life threatening.
May I suggest a pill dispenser in which you, in advance, place all your morning medications for each day of the week and a second one where you place in advance all you pm medications for each day of the week? That way you won't have to worry about taking a second dose nor skipping a dose.
Take care for now and all the best.
There should be no problem if you accidently take (2) .5mg clonazepam as its still not a really high dose, you may feel a little more relaxed is all. I agree about getting a pill box though so you can keep track of what you took or didnt take its much easier.
I take a lot of different pills for several ailments. I love my “ pill reminder “ app. It’s very good and free.
You will be fine. Maybe a bit more drowsy, but that's it. Nothing to worry about!
It’s not likely, but be weary. Taking more than prescribed can lead to dependency, withdraw and a host of other problems that arise when you continue to accidentally take more.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Dec 2017 • 6 answers
Updated 20 Jun 2016 • 1 answer
Updated 11 Jul 2018 • 4 answers
Updated 29 Jul 2018 • 2 answers
Updated 28 Oct 2018 • 1 answer